# SDR DALA2018012400010

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 64,483 hours, 8,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS LOOSE.  INSTALLED THE EMERGENCY EXIT SIGN LENS.
